TITLE

Enclosure theorems for generalized mean curvature flows

AUTHOR(S)
Sven Winklmann
PUB. DATE
April 2003
SOURCE
Calculus of Variations & Partial Differential Equations;Apr2003, Vol. 16 Issue 4, p439
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Abstract. We define a generalized notion of mean curvature for regular hypersurfaces in ${\mathbb /FORMULA>. This enables us to introduce a new class of geometric curvature flows for which we prove enclosure theorems, using methods of Dierkes [D] and Hildebrandt [H]. In particular, we obtain "neck-pinching" results that generalize previous observations by Ecker [E] concerning the classical mean curvature flow.
ACCESSION #
11998760

 

Related Articles

  • Spacelike hypersurfaces in de Sitter space. Yecheng Zhu // Balkan Journal of Geometry & Its Applications;2013, Vol. 18 Issue 2, p90 

    In this paper, we study the close spacelike hypersurfaces in de Sitter space. Using Bonnet-Myer's theorem, we prove a rigidity theorem for spacelike hypersurfaces without the constancy condition on the mean curvature or the scalar curvature.

  • On Brendle's Estimate for the Inscribed Radius Under Mean Curvature Flow. Haslhofer, Robert; Kleiner, Bruce // IMRN: International Mathematics Research Notices;2015, Vol. 2015 Issue 15, p6558 

    In a recent paper [3], Brendle proved that the inscribed radius of closed embedded mean convex hypersurfaces moving by mean curvature flow is at least 1/(1+δ)H at all points with H ≥ C(δ, M0). In this note, we give a shorter proof of Brendle's estimate, and of a more general result...

  • On a Kaehler hypersurface with the cyclic Ricci semi-symmetric tensor. Yokoyama, Norifumi; Matsuyama, Yoshio // Acta Mathematica Sinica;Oct2009, Vol. 25 Issue 10, p1591 

    The purpose of the present paper is to prove that a Kaehler hypersurface with the cyclic Ricci semi-symmetric tensor is locally symmetric.

  • The affine complete hypersurfaces of constant Gauss-Kronecker curvature. Bao Fu Wang // Acta Mathematica Sinica;Aug2009, Vol. 25 Issue 8, p1353 

    Given a bounded convex domain Ω with C∞ boundary and a function φ ∈ C∞( ∂Ω), Li-Simon-Chen can construct an Euclidean complete and W-complete convex hypersurface M with constant affine Gauss-Kronecker curvature, and they guess the M is also affine complete. In this...

  • Delaunay-like Hypersurfaces in Sn+1. Fei-tsen Liang // Studies in Mathematical Sciences;5/31/2011, Vol. 4 Issue 2, p1 

    Consider Sn+1 ⊂ R² x Rn and allow the subgroup O(n) ⊂ O(n + 2) to act on Sn+1 by its action on the last n coordinates. Then one asks for CMC surfaces of Sn+1 that are invariant by the action of O(n). The resulting hypersurfaces are the so-called rotational CMC hypersurfaces of...

  • Nonnegative sectional curvature hypersurfaces in a real space form. Shichang Shu; Han, Annie // Mathematical Notes;Dec2009, Vol. 86 Issue 5/6, p729 

    In this paper, we investigate the nonnegative sectional curvature hypersurfaces in a real space form M n+1( c). We obtain some rigidity results of nonnegative sectional curvature hypersurfaces M n+1( c) with constant mean curvature or with constant scalar curvature. In particular, we give a...

  • ON CURVATURE CHARACTERIZATIONS OF SOME HYPERSURFACES IN SPACES OF CONSTANT CURVATURE. Sawicz, Katarzyna // Publications de l'Institut Mathematique;2006, Issue 93, p95 

    We investigate curvature properties of pseudosymmetry type of hypersurfaces in semi-Riemannian spaces of constant curvature having the minimal polynomial for the second fundamental tensor of third degree. Among other things we show that the curvature tensor of such hypersurfaces satisfies some...

  • Möbius Isoparametric Hypersurfaces in S[sup n] [sup +1] with Two Distinct Principal Curvatures. Li, Hai Zhong; Liu, Hui Li; Wang, Chang Ping; Zhao, Guo Song // Acta Mathematica Sinica;2002, Vol. 18 Issue 3, p437 

    Classifies all Mobius isoparametric hypersurfaces with two distinct principal curvatures up to Mobius transformations. Use of a theorem of Thorbergsson; Use of the framework of Mobius differential geometry.

  • A REMARK ON ALMOST UMBILICAL HYPERSURFACES. ROTH, JULIEN // Archivum Mathematicum;2013, Vol. 49 Issue 1, p1 

    In this article, we prove new stability results for almost-Einstein hypersurfaces of the Euclidean space, based on previous eigenvalue pinching results. Then, we deduce some comparable results for almost umbilical hyper-surfaces.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics